# SDR SWIA2018112745271

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 38,991 hours, 32,895 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Dirty
- Location: Lt Wing Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT WING OVERHEAT MESSAGE ON APPROACH. CONDUCTED QRH. (FLT#5068) CLOSED CLEANED SENSORS, COVERED ATTACHING HARDWARE W/SEALANT IAW AMM AND PERFORMED OPS CHECK OF WING ANTI-ICE SYSTEM IAW AMM. OPS CHECKED GOOD NO WING OVHT MESSAGES APPEARED.
